# SDR HAIHEEA9903

- Difficulty date: May 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N407PH
- Make and model: Bell 407
- Aircraft serial: 53003
- System (JASC): 3340 · Exterior Lighting
- Part: Relay
- Part number: MS2774318
- Condition: Failed
- Location: Light
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RELAY STICKS OPEN.  LIGHT STAYS ON.
